# SDR DL757040866

- Difficulty date: September 13, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 58,262 hours, 29,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIRED AT THE SKY RADIO ANTENNA CUTOUT AT STA 1320 AND BL 0.  REPAIRED IAW ERA 092512-14.
